MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER PLUS NEEDLES; NEEDLE, IMPLANTABLE PORT USE

ST PAUL DELTEC GRIPPER PLUS NEEDLES; NEEDLE, IMPLANTABLE PORT USE
Model Number 21-2767-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was used to puncture the catheter, but there was no ebb and flow in the catheter, the needle was obstructed.Trying to inject saline, but it didn't work.No patient injury was reported.
 
Additional Manufacturer Narrative
H10: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample nor photos were received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
NEEDLE, IMPLANTABLE PORT USE
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16693720
Report Number3012307300-2023-03697
Device Sequence Number7397141
Product Code FPA
UDI-Device Identifier10610586025600
UDI-Public10610586025600
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2025
Device Model Number21-2767-24
Device Catalogue Number21-2767-24
Device Lot Number4076592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown